# SDR 04FDEA00564

- Difficulty date: March 3, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RT STA 1219 TO 1239 FROM RT X-8.5 - 27 ON CENTER WING UPPER SKIN.  CORROSION AREA AS PER EA 1-5710-74330, WINGS - CENTER WING   UPPER   PANEL - SKIN CORROSION.
